MathSciNet Relay Station
MathSciNet bibliographic data
MR431043 53C40
Cheng, Shiu Yuen; Yau, Shing Tung Hypersurfaces with constant scalar curvature. Math. Ann. 225 (1977), no. 3, 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement